About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 752869, 14 pages
http://dx.doi.org/10.1155/2012/752869
Research Article

Approximate Solutions of Fractional Nonlinear Equations Using Homotopy Perturbation Transformation Method

1Department of Mathematics, Dezhou University, Dezhou 253023, China
2Nonlinear Dynamics and Chaos Group, School of Management, Tianjin University, Tianjin 30072, China

Received 11 November 2011; Revised 25 December 2011; Accepted 30 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Yanqin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqin Liu, “Approximate Solutions of Fractional Nonlinear Equations Using Homotopy Perturbation Transformation Method,” Abstract and Applied Analysis, vol. 2012, Article ID 752869, 14 pages, 2012. doi:10.1155/2012/752869